Remark on the paper of
Chitra and Subrahmanyam about the section theorem of Ky Fan
Novi Sad Journal of Mathematics, Tome 20 (1990) no. 2
Cet article a éte moissonné depuis la source Novi sad journal of mathematics website
@article{NSJOM_1990_20_2a_11,
author = {Isac, G.},
title = {Remark on the paper of
{Chitra} and {Subrahmanyam} about the section theorem of {Ky} {Fan}},
journal = {Novi Sad Journal of Mathematics},
pages = {105-107},
year = {1990},
volume = {20},
number = {2},
url = {http://geodesic.mathdoc.fr/item/NSJOM_1990_20_2a_11/}
}
Isac, G. Remark on the paper of Chitra and Subrahmanyam about the section theorem of Ky Fan. Novi Sad Journal of Mathematics, Tome 20 (1990) no. 2. http://geodesic.mathdoc.fr/item/NSJOM_1990_20_2a_11/